# SDR 7C7A2020040100023

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Spoiler
- Component: Flight Spoiler, Bombdr
- Component part number: 85770012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLIGHT SPOILER, UPPER SURFACE HAS 5 DENTS.
